Homotopie des complexes monoïdaux, I
Séminaire Henri Cartan, Volume 7 (1954-1955) no. 2, Talk no. 18, 8 p.
@article{SHC_1954-1955__7_2_A8_0,
     author = {Moore, J. C.},
     title = {Homotopie des complexes mono\"\i daux, I},
     journal = {S\'eminaire Henri Cartan},
     publisher = {Secr\'etariat math\'ematique},
     volume = {7},
     number = {2},
     year = {1954-1955},
     note = {talk:18},
     language = {fr},
     url = {http://www.numdam.org/item/SHC_1954-1955__7_2_A8_0}
}
Moore, J. C. Homotopie des complexes monoïdaux, I. Séminaire Henri Cartan, Volume 7 (1954-1955) no. 2, Talk no. 18, 8 p. http://www.numdam.org/item/SHC_1954-1955__7_2_A8_0/

[1] S. Eilenberg et J. Zilber, Semi-simplicial complexes and singular homology (Ann. of Math. 51, 1950, p.499-513). | MR 35434 | Zbl 0036.12601

[2] A. Heller, Homotopy resolutions of semi-simplicial complexes (à paraître aux Trans. Amer. Math. Soc.). | MR 75588 | Zbl 0066.16902

[3] J.P. Serre, Homologie singulière des espaces fibrés (Ann. of Math. 54, 1951, p.425-505). | MR 45386 | Zbl 0045.26003